# SDR JIKA202206301

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N575G
- Make and model: Beech 1900C
- Aircraft serial: UC155
- Aircraft time: 29,270 hours, 34,332 cycles
- System (JASC): 7100 · Powerplant System
- Part: Oil Cooler
- Condition: Leaking
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN ROUTE TO KMLI, THE FLIGHT CREW REPORTED RIGHT ENGINE OIL PRESSURE DECREASED AND THE AIRCRAFT YAWED RIGHT. THE RIGHT ENGINE WAS SHUT DOWN AND SECURED AND EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED WITHOUT INCIDENT IN KBMI.  MAINTENANCE INSPECTED AND FOUND RIGHT PROP SHAFT SEAL DAMAGED.  REMOVED RIGHT PROP AND REPLACED PROP SHAFT SEAL AND REINSTALLED RIGHT PROP. CLEANED ENGINE AND COWLINGS, THEN RAN ENGINE AT POWER FOR 10 MIN. VERIFIED NO LEAKS WITH OIL PRESSURE AND OTHER ENGINE PARAMETERS WITHIN LIMITS.
